Volume 16, Number 1
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 1-14

Preview Full PDF 600 2300 Abstract

Yue-shan Xiong

J. Comp. Math., 16 (1998), pp. 15-26

Preview Full PDF 566 2180 Abstract

C. Clavero, J.J.H. Miller, E. O’Riordan & Grigory I. Shishkin

J. Comp. Math., 16 (1998), pp. 27-39.

Preview Full PDF 564 2207 Abstract

Dong-hui Li & Jin-ping Zeng

J. Comp. Math., 16 (1998), pp. 40-50

Preview Full PDF 577 2249 Abstract

Qun Lin, Shu-hua Zhang & Ning-ning Yan

J. Comp. Math., 16 (1998), pp. 51-62

Preview Full PDF 595 2180 Abstract

Jin-sheng Gu & Xian-cheng Hu

J. Comp. Math., 16 (1998), pp. 63-80

Preview Full PDF 611 2326 Abstract

Lin Zhang & Li-kang Li

J. Comp. Math., 16 (1998), pp. 81-96

Preview Full PDF 600 2208 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard